# SDR DALA2022031401640

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,012 hours, 26,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 HORIZONTAL UPPER STIFFENER OF LATERAL WINDOW FRAME, FR 4 LHS, A319/A320 - REPAIR; SECTION 04. (CRACKS). CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD AMDS 5316-0152-04A. (2154389)
